# SDR 2002UALA01038

- Difficulty date: June 19, 2002
- Submitted: June 25, 2002
- Operation: Air carrier
- Aircraft: N333UA
- Make and model: Boeing 737322
- Aircraft serial: 24228
- Aircraft time: 42,769 hours, 22,363 cycles
- Engine: Ge CFM56*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FUSELAGE AT STATION 1006 BETWEEN STRINGER 12L & 14L SKIN HAS 3 DENTS IN CLOSE PROXIMITY.  MAJOR REPAIR ACCOMPLISHED.  INSTALLED DOUBLER REPAIR.
